# SDR DLL19991410

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1207
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Condition: Damaged
- Location: Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, C-SYS HYD LO QTY LIGHT ILLUM.  FLUID LEVEL AT 1/8 PRESS GOOD.  SECURED ENG PUMP AND ATM AND FLUID LOSS STOPPED.  FOR DESCENT AND LANDING TURNED ON ATM, QTY HELD AT 1/4 PRESS GOOD.  GEAR, FLAPS, STEERING OPS NORMAL TO GATE.  FLUID QTY AT 1/8 AT GATE.  FOUND BAD O-RING ON FLOW LIMITER C-HYD SYS.  REPLACED O-RING AND LEAK CK NORMAL.
